# SDR ASAA2015071312419

- Difficulty date: July 13, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 6,890 hours, 2,265 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Part number: 3250453010
- Condition: Damaged
- Location: Nr 2 Hyd Edp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE DRIVEN HYDRAULIC PUMP SHUTOFF SOLENOID CONNECTOR BAD.  ACFT GROUNDED.  REPLACED NACELLE HARNESS, MW0312.  OPS CHECKED GOOD.  IAW AMM 71-51-03.
